# SDR UPS07M50851

- Difficulty date: August 8, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rws 510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING LOWER SURFACE L/E ACCESS PANEL CUTOUT STRUCTURE AT STA XORS 51 0 APPROX FOUND CRACK AS MARKED.  HFEC INSP C/OUT & CRACK FOUND AS MARKED.  CRACKED DOUBLER REMOVED.  RIGHT WING LOWER SURFACE APPROX XORS 510 DOUBLER FABBED USING MAT'L 7075T6-0.090" PER DOUGLAS DWG ARB2933.  NEW DOUBLER FASTENER HOLES PICKED UP, REPROTECTED & PAINTED.  NEW DOUBLER INSTALLED AS PER SRM 51-31-01 VOL II REV 38.
